Linearization and input-output decoupling for general nonlinear systems

Share/Save/Bookmark

Schaft, A.J. van der (1984) Linearization and input-output decoupling for general nonlinear systems. Systems & Control Letters, 5 (1). pp. 27-33. ISSN 0167-6911

open access
[img]
Preview
PDF
514kB
Abstract:Necessary and sufficient conditions are obtained for the linearization and input decoupling (by state feedback) of general nonlinear systems. It is shown how these conditions can be derived from the already known conditions for affine nonlinear systems, thereby also elucidating the existing theory for affine systems.
Item Type:Article
Copyright:© 1984 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69267
Official URL:http://dx.doi.org/10.1016/0167-6911(84)90005-7
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page